# SDR RAIA201907020003

- Difficulty date: July 2, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FR 10 RT SIDE IS CRACKED AT UPPER END BELOW DV SLIDING WINDOW. R&R COCKPIT FR 10 RT SIDE.
